# SDR ASAA0410177

- Difficulty date: March 27, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 6570947
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE, FOUND NR 1 ENGINE PYLON INBOARD SKIN CHAFED FORWARD OF PANEL 5143.  REPAIR IAW EA.  (M)
